# SDR MASA2008121600746

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 20,916 hours, 20,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7148 TVC.  PASSENGER DOOR WARNING IN FLIGHT, CREW REPORTED MESSAGE CLEARED ON GROUND WITH NO PRESSURIZATION ISSUES IN FLIGHT.  MX REMOVED AND REPLACED DOOR SENSORS.
